On the Structure of Sidon Sets.
Monatshefte für Mathematik, Tome 101 (1986), pp. 67-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1986__101_178265,
author = {David C. Wilson},
title = {On the {Structure} of {Sidon} {Sets.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {67--74},
year = {1986},
volume = {101},
zbl = {0578.43007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1986__101_178265/}
}
David C. Wilson. On the Structure of Sidon Sets.. Monatshefte für Mathematik, Tome 101 (1986), pp. 67-74. http://geodesic.mathdoc.fr/item/MOMA_1986__101_178265/